Skip to Content

Plan B - When do you start to experience the side effects?

Responses (1)

LousArk 13 May 2017

Everyone is different. It also seems to depend on where you are in your menstrual cycle when you take it.
Some symptoms last a week or two, others can be longer.
Sometimes you get no side effects, other times you get lots.
Is there something you're particularly looking out for?

Stephanie289 17 May 2017

Well I had my last period was from April28th - May3rd. I had intercourse on May 7th. Then I had took the pill on May 9th. And didn't experience much effects within the 24 hours till after a few I started to feel the symptoms of the pill then it's been a week and a few days I started to feel cramps not severe and started to see little light spotting when I wipe and I'm wondering if that's part or the symptoms or could it be implantation bleeding? Pregnancy?

LousArk 17 May 2017

Very common Plan B side effects, yes.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions